Pubblicazioni il cui periodico è "COMPUTERS & MATHEMATICS WITH APPLICATIONS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 37.

Articolo di rivista Obrecht, Christian; Asinari, Pietro; Kuznik, Frédéric; Roux, Jean-Jacques (2016)
Thermal link-wise artificial compressibility method: GPU implementation and validation of a double-population model. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 72 n. 2, pp. 375-385. - ISSN 0898-1221
Web of Science: 2 - Scopus: 1
[img]
Preview

Articolo di rivista Berrone, S.; Canuto, C.; Pieraccini, S.; Scialò, S. (2015)
Uncertainty quantification in Discrete Fracture Network models: stochastic fracture transmissivity. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 70 n. 4, pp. 603-623. - ISSN 0898-1221
Web of Science: 7 - Scopus: 7
[img] [img]

Articolo di rivista C. Canuto; R.H. Nochetto; M. Verani (2014)
Contraction and optimality properties of adaptive Legendre-Galerkin methods: The one-dimensional case. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 67, pp. 752-770. - ISSN 0898-1221
Web of Science: 5 - Scopus: 5

Articolo di rivista Uktam, Salomov; Eliodoro, Chiavazzo; Pietro, Asinari (2014)
Pore-scale modeling of fluid flow through gas diffusion and catalyst layers for high temperature proton exchange membrane (HT-PEM) fuel cells. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 67, pp. 393-411. - ISSN 0898-1221
Web of Science: 25 - Scopus: 32
[img]
Preview

Articolo di rivista Delitala M.; Dianzani U.; Lorenzi T.; Melensi M. (2013)
A mathematical model for immune and autoimmune response mediated by T-cells. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 66, pp. 1010-1023. - ISSN 0898-1221
Web of Science: 4 - Scopus: 4

Articolo di rivista Chiandussi G.; Codegone M.; Ferrero S.; Varesio F.E. (2012)
Comparison of multi-objective optimization methodologies for engineering applications. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 63, pp. 912-942. - ISSN 0898-1221
Web of Science: 12 - Scopus: 17
[img]
Preview
[img]

Articolo di rivista Berrone S.; De Santi F.; Pieraccini S.; Marro M. (2012)
Coupling traffic models on networks and urban dispersion models for simulating sustainable mobility strategies. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 64 n. 6, pp. 1975-1991. - ISSN 0898-1221
Web of Science: 3 - Scopus: 3
[img]
Preview
[img]

Articolo di rivista T. Ohwada; P. Asinari; D. Yabusaki (2011)
Artificial Compressibility Method and Lattice Boltzmann Method: Similarities and Differences. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 61 n. 12, pp. 3461-3474. - ISSN 0898-1221
Web of Science: 8 - Scopus: 10
[img]
Preview

Articolo di rivista Fermo L.; Bellomo N.; Lumenta D. (2011)
Assessment of surgical strategies for addressing keloids: An optimization problem. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 62 n. 6, pp. 2417-2423. - ISSN 0898-1221
Web of Science: 1 - Scopus: 2

Articolo di rivista Bianca C., Fermo L. (2011)
Bifurcation diagrams for the moments of a kinetic type modelof keloid-immune system competition. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 61, pp. 277-288. - ISSN 0898-1221
Web of Science: 17 - Scopus: 21

Articolo di rivista Coscia V.; Fermo L.; Bellomo.N. (2011)
On the mathematical theory of living systems II: The interplay between mathematics and system biology. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 62 n. 10, pp. 3902-3911. - ISSN 0898-1221
Web of Science: 14 - Scopus: 13

Articolo di rivista Bianca C.; Delitala M. (2011)
On the modelling of genetic mutations and immune system competition. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 61, pp. 2362-2375. - ISSN 0898-1221
Web of Science: 9 - Scopus: 9

Articolo di rivista Coppa G.; D'Angola A; Mulas R (2010)
Linear transport theory for particles moving on a spherical surface. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 59, pp. 486-492. - ISSN 0898-1221
Web of Science: 0 - Scopus: 0

Articolo di rivista Asinari P.; Ohwada T (2009)
Connection between kinetic methods for fluid-dynamic equations and macroscopic finite-difference schemes. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 58, pp. 841-861. - ISSN 0898-1221
Web of Science: 15 - Scopus: 18
[img]
Preview

Articolo di rivista Bianca C.; Motta S (2009)
The MWF Method: a Convergence Theorem for HomogenousOne-Dimensional Case. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 58, pp. 579-588. - ISSN 0898-1221
Scopus: 5

Articolo di rivista Bianca C.; Pappalardo F; Motta S (2009)
The MWM Method for Kinetic Equations Systems. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 57, pp. 831-840. - ISSN 0898-1221
Web of Science: 6 - Scopus: 7

Articolo di rivista Bellomo N.; Bellouquid A (2009)
On the derivation of macroscopic hyberbolic equations for binary multicellular growing mixtures. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 57, pp. 744-756. - ISSN 0898-1221
Web of Science: 1 - Scopus: 1

Articolo di rivista Chiandussi G.; Codegone M; Ferrero S (2009)
Topology optimizationwith optimality criteria and transmissible loads. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 57, pp. 772-788. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 5
[img]

Articolo di rivista De Angelis E; Revelli R.; Ridolfi L (2009)
Transport-diffusion models with nonlinear boundary conditions and solution by generalized collocation methods. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 58, pp. 558-565. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista Baralis E; Chiusano S.; Dutto R (2008)
Applying Sequential Rules to Protein Localization Prediction. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 55/5, pp. 867-878. - ISSN 0898-1221
Web of Science: 3 - Scopus: 4

Articolo di rivista Asinari P. (2008)
Asymptotic analysis of multiple-relaxation-time lattice Boltzmann schemes for mixture modeling. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 55, pp. 1392-1407. - ISSN 0898-1221
Web of Science: 17 - Scopus: 17
[img]
Preview

Articolo di rivista Revelli R; Ridolfi L. (2008)
Generalized collocation method for two-dimensional reaction-diffusion problems with homogeneous Neumann boudary conditions. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 56, pp. 2360-2370. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

Articolo di rivista Montuori A; Raimondo G; Pasero E.G. (2008)
An Information Theoretic Approach for Improving Data Driven Prediction of Protein Model Quality. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 55, pp. 997-1006. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Ficarra E.; De Micheli G; Yoon S; Benini L; Macii E (2008)
Joint co-clustering: co-clustering of genomic and clinical bioimaging data. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 55(5), pp. 938-949. - ISSN 0898-1221
Web of Science: 3 - Scopus: 3
[img]
Preview

Articolo di rivista Bonzani I.; Gramani Cumin L.M (2008)
Modelling and simulations of multilane traffic flow by kinetic theory methods. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 56, pp. 2418-2428. - ISSN 0898-1221
Web of Science: 12 - Scopus: 15

Articolo di rivista Tadei R.; Bellomo N (2008)
Special issue on modeling and computational methods in genomic sciences. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 55/5, pp. 863-866. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Bellomo N.; A. Bellouquid; M.A. Herrero (2007)
From microscopic to macroscopic description of multicellular systems and biological growing tissues. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 53, pp. 647-663. - ISSN 0898-1221
Web of Science: 19 - Scopus: 20

Articolo di rivista F. Perri; Pandolfi L. (2006)
Input identification to a class of nonlinear input-output causal systems. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 51, pp. 1773-1788. - ISSN 0898-1221
Web of Science: 3 - Scopus: 5

Articolo di rivista R. Revelli; Ridolfi L. (2003)
Sinc Collocation-Interpolation Method for the Simulation of Nonlinear Waves. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 46, pp. 1443-1453. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 15 - Scopus: 17
[img]

Articolo di rivista Bellomo N.; De Angelis E.; Graziano L.; Romano A. (2001)
Solution of nonlinear problems in applied sciences by generalized collocation methods and Mathematica. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 41, pp. 1343-1363. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 21 - Scopus: 22
[img]

Articolo di rivista Bonzani I. (1999)
Domain decomposition and discretization of continuous mathematical models. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 38, pp. 79-89. - ISSN 0898-1221
Web of Science: 4 - Scopus: 4

Articolo di rivista Bonzani I. (1997)
Solution of nonlinear evolution problems by parallelized collocation-interpolation methods. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 34, pp. 71-79. - ISSN 0898-1221
Web of Science: 19 - Scopus: 18

Articolo di rivista Riganti R.; Zavattaro M.G. (1996)
Invariant probability and entropy measures for multidimensional maps of chaotic attractors. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 32, pp. 7-16. - ISSN 0898-1221
Web of Science: 1 - Scopus: 1

Articolo di rivista N. Bellomo, L. Ridolfi (1995)
Solution of nonlinear initial-boundary value problems by sinc collocation-interpolation methods. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 29 n. 4, pp. 15-28. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 25 - Scopus: 27
[img]

Articolo di rivista P.P. Delsanto; G. Kaniadakis; Scalerandi M.; D. Iordache (1994)
Time scaling in the parallel processing of diffusion processes. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 27, pp. 51-61. - ISSN 0898-1221
Web of Science: 5 - Scopus: 4

Articolo di rivista P.P. Delsanto, G. Kaniadakis, M. Scalerandi, D. Iordache (1994)
Time scaling in the parallel processing simulation of diffusion processes. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 27 n. 6, pp. 51-61. - ISSN 0898-1221 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 4
[img]

Articolo di rivista Bellomo N., De Socio L.M., Monaco R. (1988)
Random heat equation: Solutions by the stochastic adaptive interpolation method. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 16 n. 9, pp. 759-766. - ISSN 0898-1221
Web of Science: 6 - Scopus: 9

Questa lista è stata generata il Tue Dec 12 06:31:43 2017 CET.